MENU

You are here

Gianni Dal Maso

2011
Dal Maso G, Lazzaroni G. Crack growth with non-interpenetration : a simplified proof for the pure Neumann problem. Discrete and Continuous Dynamical Systems - Series A 31 (2011) 1219-1231 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3801
Dal Maso G. Ennio De Giorgi and Γ-convergence. Discrete and Continuous Dynamical Systems - Series A 31 (2011) 1017-1021 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5308
Dal Maso G, DeSimone A, Morandotti M. An Existence and Uniqueness Result for the Motion of Self-Propelled Microswimmers. SIAM J. Math. Anal. 43 (2011) 1345-1368 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3894

Pages

Sign in